Adol Caplets Paracetamol 500mg (96 Caplets)

Origin:United Arab Emirates By Adol Be the first to review this product

Adol-Caplets-Paracetamol-500mg-(96-Caplets)
Adol-Caplets-Paracetamol-500mg-(96-Caplets)
Adol-Caplets-Paracetamol-500mg-(96-Caplets)
Adol-Caplets-Paracetamol-500mg-(96-Caplets)
Adol-Caplets-Paracetamol-500mg-(96-Caplets)

ADOL CAPLETS 500MG-96'S

ADOL CAPLETS 500MG-96'S
ADOL CAPLETS 500MG-96'S
ADOL CAPLETS 500MG-96'S
ADOL CAPLETS 500MG-96'S
ADOL CAPLETS 500MG-96'S
  • 13.25 AED
  • Pack size: 500mg
  • United Arab Emirates
  • In Stock

    Select Quantity Close

    Adol Caplets Paracetamol 500mg (96 Caplets)

    Adol Caplets Paracetamol 500mg (96 Caple...

FREE Delivery on orders of Groceries above 100 AED Food Items

Groceries delivery charges

We will be delivering all areas in Dubai soon! For now, please check eligibility of your delivery area.

Delivery of Food & Groceries is 15.00 AED if your order value is below 100.00 AED
Delivery of Food & Groceries is free if your order value exceeds 100.00 AED
Add to List
  • More about this item

    Fever Reducer. Pain reliever.
  • Ingredients & Nutrition facts

    Ingredients

    Each caplet contains : Paracetamol 500mg

    Allergy Information

    Contains paracetamol. Do not take with other products containing paracetamol.

  • How to use

    Storage conditions

    Store at a temperature 15°C-25°C, in the original container

    Safety warning

    Keep all medicines out of the reach of children.

  • Customer Reviews

      Leave your review

      Your Rating*

    Disclaimer:The products details, information, ingredients, nutritional guides and dietary/allergy may change continually thus we recommend reading the products label. Majid Al Futtaim Hypermarkets LLC does not warrant the accuracy of the information in this website and is not responsible for any damages arising therefrom.